# SDR CA061205005

- Difficulty date: November 30, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 314802OPT4
- Condition: Failed
- Location: Mlg
- Part time: 7,209 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE AC ARRIVED TO THE PARKING POSITION, A BIG HYDRAULIC LEAKAGE WAS NOTED ON THE RUNWAY. AT THE SAME TIME, MLG WHEEL NR 3 WAS FOUND TO BE DISPLACED FROM ITS NORMAL POSITION. THE WHEEL OUTER BEARING WAS FOUND DAMAGED.  RT MLG SHOCK STRUT AND WHEEL ASSY REPLACED. (TC NR 20061205005)
